# SDR SWAA2022102865492

- Difficulty date: October 28, 2022
- Submitted: October 28, 2022
- Operation: Air carrier
- Aircraft: N1809U
- Make and model: Boeing 737-8
- Aircraft serial: 60188
- Aircraft time: 832 hours, 466 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Failed
- Location: Zn 900 Lav/Galle
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLASHLIGHT BEHIND CA SEAT DOES NOT TEST / [01] RESEATED FLASHLIGHT AND REAPPLIED TAMPER SEAL PER AMM 25-64-00
